# SDR AALA2019062549042

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 10,917 hours, 4,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 793850
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS EMERGENCY POWER SUPPLY UNITS 12WL AND 14WL BATTERIES FAILED CIDS1-SYSTEM TEST 1-EPSU SYSTEM  TEST IN REFERENCE WITH JOB CARD 26L00005062. REMOVED AND REPLACED 12WL & 14WL EMERGENCY POWER SUPPLY UNIT BATTERIES IN REFERENCE WITH AMM 33-51-38, OPERATIONAL TEST AND EPSU SYSTEM TEST PASSED. (SEE SDR # AALA201906259016)
